# SDR SWIA2019082746231

- Difficulty date: August 7, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 38,898 hours, 24,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B FLAP HAS A DENT ON TRAILING EDGE.  REPAIRED DENT DAMAGE TO LH OUTBOARD FLAP TRAILING EDGE IAW SRM.
